# SDR USAA2010122093206

- Difficulty date: December 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 43,220 hours, 17,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 1147
- Condition: Low
- Location: Door Assist
- Part time: 28,801 hours, 11,974 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS SYS - L1 DOOR ASSIST BOTTLE PRESSURE REQUIRES SERVICING.  SERVICED L1 DOOR ASSIST BOTTLE PRESSURE IAW AMM 52-10-00-614-050.
